# SDR SWIA972011

- Difficulty date: September 23, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 17,705 hours, 15,985 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ifs
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

WITH AUTOPILOT SELECTED TO CAPTAINS SIDE AIRCRAFT STARTS A DESCENT AND AUTOPILOT DISCONNECTS ALONG WITH CAPTAINS.  DED AHRS GOES BLANK.  CAT II REMOVED AND REPLACED NUMBER ONE (CAPTAINS) AHRS S/N ON: 1684 S/N OFF: 2315.  TESTED IAW 34-21-01.  REMOVED NUMBER ONE YAW DAMPER S/N OFF 316 S/N OFF: 1138.  TESTED IAW 22-22-01.  BOTH SYSTEMS CHECKED OK.  TESTED AUTOPILOT SYSTEM IAW 22-11-01.  AUTOPILOT SYSTEM CHECKS OK.  CAT II
